The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kyungpook Mathematical Journal
( Vol.15 NO.2 / 1975 )
home On the theory of deformed subspaces in an areal space of the submetric class
Pages 281-301
Om P. Singh,
home Certain theorems in the generalised fourier transform
Pages 271-280
J.L. Arora,
home Convexity theorem for $[N,p,q]$ summability
Pages 265-269
Rajiv Sinha,
home A note on finite $CW$-complexes
Pages 257-264
Keean Lee,
home A fixed point of a group of nonexpansive maps
Pages 255-255
Bruce Calvert,
home On the composition of relations in topological spaces
Pages 247-254
Norman Levine,
home A certain semigroup associated with a topological space
Pages 241-245
Hong Oh Kim,
home Necessary and sufficient conditions for a linear functional to be continuous
Pages 237-239
T.R. Hamlett,
home Pointwise periodic semigroups and full ideals
Pages 231-235
Younki Chae,
home A note on separation axioms in hyperspaces
Pages 223-230
R. Vasudevan,
home Properties of $c$-continuous and $c^*$-continuous functions
Pages 213-221
Paul E. Long, Larry L. Herrington,
home On decomposition of recurrent curvature tensor fields in generalised finsler spaces
Pages 201-212
Surendra Pratap Singh,
home The operator $T_{k,q}$ and a generalization of certain classical polynomials
Pages 191-199
C.M. Joshi, M.L. Prajapat,
home Topology of framed manifolds
Pages 163-173
Yong Bai Baik,
home On compactness of bitopological spaces
Pages 159-162
Charles Byrne,
home $E$-compact convergence spaces and $E$-filters
Pages 183-189
S.S. Hong, L.D. Nel,
home Distance in the finite affine plane
Pages 147-151
R. Gorton,
home Perfect maps on the $c$-continuous fundamental group
Pages 153-158
Jin Ho Kwak,
home The semigroup of acyclic matrices
Pages 141-145
Kim Ki-Hang Butler,
home On an integral transform involving a kernel of mellin-barnes type integral
Pages 175-181
M.E.F. de Anguio,